# SDR SWAA2014062029253

- Difficulty date: May 25, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PLATE PANEL ANGLE CORRODED BETWEEN BS 169 TO 173, RBL 56.  R & R ANGLE IAW SRM.
